CONDITIONS IMPLYING CONTINUITY OF MAPS


Creative Commons License

Baran M. , KULA M. , Erciyes A.

JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, vol.46, no.4, pp.813-826, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 4
  • Publication Date: 2009
  • Doi Number: 10.4134/jkms.2009.46.4.813
  • Title of Journal : JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.813-826

Abstract

In this paper, we generalize the notions of preserving and strongly preserving maps to arbitrary set based topological categories. Further, we obtain characterizations of each of these concepts as well as interprete analogues and generalizations of theorems of Gerlits at al [20] in the categories of filter and local filter convergence spaces.